# SDR A6WA20120921543

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 23,225 hours, 22,305 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT O/B FLAP CENTER HINGE AFT LUG IS GOUGED ON ALL ATTACHING POINTS.  BLENDED 4 GOUGED AREAS IAW REO 601R-57-21-1753.
